# SDR CALA2024012200180

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 93,078 hours, 20,268 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 1296266
- Part serial: 2858
- Condition: Failed
- Location: Lt Bleed Sys
- Part time: 59,480 hours, 11,979 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

L ENGINE BLEED CAUTION ON TAKEOFF ROLL. LOW ENERGY REJECTED TAKE OFF FOB AFTER GATE RETURN 29.9 RAN ENGINES HIGH POWER THERE IS A 20PSI SPLIT BETWEEN LEFT AND RIGHT: LEFT ENGINE BLEED IS LOW REQUIRES HEALTH CHECK IF NEEDED PRSOV P/N 19-3611-9-0004 HPSOV PN 19-3611-9-0003 450 THERMOSTAT P/N IS 19-3611-9-9001 PERFORMED LEFT ENG PNEUMATIC SYSTEM HEALTH CHECK OF HPSOV AND HS PILOT NO FAULT OR LEAKS FOUND, BOTH OPERATE NORMAL REF. AMM TASK 36-00-23-705-151-001. ALSO, PERFORMED LEFT ENGINE FAMV SYSTEM PNEUMATIC HEALTH CHECK REF. AMM TASK 36-00-23-705-153-001, TEST FAILED STEP G.21(A)1B, REQUIRES FAN AIR TEMP SENSOR REPLACEMENT. REMOVED AND REPLACED #1 ENGINE FAN AIR TEMP SENSOR PER AMM 36-11-17 UP TO AND INCLUDING STEP 3.F.(6) OF AMM 36-11-17-404-062-001. NEED TO CONTINUE WITH LEAK CHECK OF SENSE LINE AND PANEL 511KT REQUIRES INSTALLATION. PANEL IS ON TOP OF SENSOR, PNEUMAT OFF 19-3611-9-0008 2858 ON 19-3611-9-0008 2634 SENSOR, PNEUMAT OFF 19-3611-9-0008 2858 ON 0000 WING. PARTS USED: 19-3611-9-0008,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1587522 SN OFF 2858 RAN ENGINES, OPS CHECKS GOOD IAW AMM 36-11-08-404-121-001
